# SDR UPS00834420

- Difficulty date: October 27, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 73,582 hours, 47,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT LONGERON 29 RIGHT SPLICE FITTING CRACKED STA 1680.  REMOVED AND REPLACED CRACKED FITTING PO 341342 (P/N 46413246502).
